# SDR GTIA2024102438475

- Difficulty date: October 24, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 32,701 hours, 14,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AFT R2 JUMPSEAT INOP-R+R R2 JUMPSEAT FLASHLIGHT IAW EMERGENCY EQUIPMENT DRAWING # A320-EMER EQUIP. NO FURTHER DEFECTS NOTED. MOC 76398.
